# SDR 03FDEA01859

- Difficulty date: November 3, 2003
- Submitted: November 6, 2003
- Operation: Air carrier
- Aircraft: N270FE
- Make and model: Boeing 727-200
- Aircraft serial: 22035
- Aircraft time: 44,111 hours, 26,136 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LOWER CROSS BRACE INSIDE DELTA KEELBEAM, BS 762, WL 148.   REMOVED CORROSION ON LOWER CROSS BRACE INSIDE DELTA KEELBEAM BS 762, WL 148.    FABRICATED NEW L-ANGLE AND REPLACED CORRODED PART WITH NEW PART PER 727 SRM   53-30-2, 51-40-2, 51-10-2, 51-20-1.
